# SDR QXEA0000280

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - BAGGAGE DOOR EXTERNAL SKIN HAS A DEEP SCRATCH AT TOP OF DOOR.  REPAIRED IAW DHC 8 SRM 51-20-11, PAGE 8, FIGURE 4, SRM 51-20-16, PAGE 4, SECTION C, SRM 51-20-41 AND SRM 52-00-16, PAGE 2, TABLE 1.
